# SDR RAIA00604041

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 18,821 hours, 21,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emgr Light Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5442-STL-MIDDLE EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY PACK.
